# SDR RAIA201508170001

- Difficulty date: August 17, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 32,810 hours, 28,945 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, LT LANDING GEAR WOULD NOT RETRACT FULLY AND HYD THUMPING NOISE COULD BE HEARD.  MAINTENANCE REPLACED MLG LT UPLOCK BOX, LEAK CHECK AND OPS CHECK GOOD.
